Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 88, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Aug 10, 2010, 8:41 PM CDT for Adams County, Brown County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2010, 8:41 PM CDT (01:41 UTC)
- Expired
- Aug 11, 2010, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, IL, Brown County, IL
The radar
The Lincoln radar (KILX), 122 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 9:52 PM CDT | HEAVY RAIN 2 | Kellerville, IL | STORM TOTAL OF 2 INCHES THIS EVENING |
| Aug 10, 10:25 PM CDT | HEAVY RAIN 2.2 | Mount Sterling, IL | 2.2 INCHES OF RAIN RECEIVED AT MT STERLING THIS EVENING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4124 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
236
WGUS53 KLSX 110141
FFWLSX
ILC001-009-110730-
/O.NEW.KLSX.FF.W.0088.100811T0141Z-100811T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT TUE AUG 10 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BROWN COUNTY IN WEST CENTRAL ILLINOIS...
EASTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 230 AM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. TORRENTIAL RAINS CONTINUES TO FALL ALONG AND
NORTH OF A KELLERVILLE...MOUNT STERLING...RIPLEY LINE...WITH
RADAR NOW ESTIMATING ISOLATED RAINFALLS OF OVER 3 INCHES SINCE
7 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BUCKHORN...CLAYTON...GOLDEN AND MOUNT STERLING. THIS WARNING
ALSO INCLUDES HIGHWAY 24...AS WELL AS ROUTE 99 NORTH OF MOUNT
STERLING.
THE HEAVIEST RAINFALL SHOULD DIMINISH BETWEEN 9 PM AND 10
PM...HOWEVER A FLASH FLOOD THREAT WILL CONTINUE FOR SEVERAL HOURS
AFTER THE HEAVIEST RAIN ENDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4019 9092 4011 9091 4011 9070 4008 9070
4007 9067 4005 9068 4003 9061 4001 9061
3999 9060 3999 9052 3984 9103 4020 9103
$$
TRUETT2 follow-up statements
684
WGUS73 KLSX 110256
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
956 PM CDT TUE AUG 10 2010
ILC001-009-110730-
/O.CON.KLSX.FF.W.0088.000000T0000Z-100811T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN IL-ADAMS IL-
956 PM CDT TUE AUG 10 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN ADAMS AND BROWN
COUNTIES UNTIL 230 AM CDT...
AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE RAIN HAD ENDED OVER THE WARNING AREA. HOWEVER...RAINFALL
ESTIMATES FROM RADAR INDICATE THAT SOME AREAS ALONG AND NORTH OF A
KELLERVILLE...MOUNT STERLING....RIPLEY LINE PICKED UP OVER 3 INCHES
OF RAIN BETWEEN 7 PM AND 930 PM. 2 INCHES OF RAIN WERE REPORTED AT
KELLERVILLE...ON THE SOUTHERN EDGE OF THE HEAVIEST RAINFALL.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...KELLERVILLE...BUCKHORN...CLAYTON...GOLDEN AND MOUNT
STERLING. FLOODING MAY ALSO OCCUR IN LOW LYING AREAS ALONG HIGHWAY
24...AND ALONG ROUTE 99 NORTH OF MOUNT STERLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4019 9092 4011 9091 4011 9070 4008 9070
4007 9067 4005 9068 4003 9061 4001 9061
3999 9060 3999 9052 3984 9103 4020 9103
$$
TRUETT983
WGUS73 KLSX 110720
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
220 AM CDT WED AUG 11 2010
ILC001-009-110735-
/O.EXP.KLSX.FF.W.0088.000000T0000Z-100811T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN IL-ADAMS IL-
220 AM CDT WED AUG 11 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN ADAMS AND
BROWN COUNTIES WILL BE ALLOWED TO EXPIRE AT 230 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4019 9092 4011 9091 4011 9070 4008 9070
4007 9067 4005 9068 4003 9061 4001 9061
3999 9060 3999 9052 3984 9103 4020 9103
$$
TESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 7:06 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 10, 7:06 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
706 PM CDT TUE AUG 10 2010
.DISCUSSION...
/237 PM CDT TUE AUG 10 2010/
THE LIFE THREATENING HEAT CONTINUES TO BE THE MAIN STORY AS IT NOW LOOKS
LIKE IT WILL LAST UNTIL LATE FRIDAY. EACH ADDITIONAL DAY INCREASES THE
LIKELIHOOD OF HEAT RELATED INJURIES...SO WILL BE EXTENDING THE CURRENT
WARNING FOR THE ENTIRE CWA UNTIL FRIDAY EVENING.
LIKE YESTERDAY...WE HAD AN OUTFLOW BOUNDARY COME OUT OF IOWA THIS
MORNING AND MAKE IT SOUTH OF I-70...BUT SEVERAL OBS SITES TO THE
NORTH OF THE BOUNDARY HAD HEAT INDEX READINGS ABOVE 105 BY 10
AM...WITH HEAT INDICES IN THE 105 TO 120 DEGREE RANGE BY 1 PM.
THIS IS A VERY HUMID AIRMASS WITH DEWPOINTS IN THE 75-80 DEGREE RANGE
COVERING MOST OF THE AREA. DO NOT EXPECT MUCH CHANGE WITH THESE
HIGH READINGS THROUGH TOMORROW...THOUGH MODEL SOUNDINGS SHOW THAT
THERE MAY BE A BIT MORE MIXING OUT OF THE DEWPOINTS THURSDAY INTO
FRIDAY. AMBIENT TEMPERATURE WISE...THESE SOUNDINGS ALSO SHOW THAT
THE DEEP MIXING UP TO 800MB THROUGH FRIDAY WARRANT GOING WITH THE
WARMER MOS HIGHS IN THE UPPER 90S TO AROUND 100. RESULTING HEAT
INDICES ON WEDNESDAY WILL BE MUCH LIKE TODAY...WITH MANY SITES IN
THE AREA GOING ABOVE 110F. HEAT INDICES OVER MUCH OF THE AREA ON
THURSDAY AND NOW FRIDAY LOOK LIKE THEY WILL BE IN THE 105 TO 110
RANGE CAUSING THE NEED TO EXTEND THE WARNING AT THIS TIME.
SCT STORMS THAT HAVE DEVELOP THIS AFTERNOON LOOK TO BE FORCED BY
THE WEAK OUTFLOW FROM EARLIER OR OROGRAPHIC LIFT IN THE EASTERN
OZARKS. NAM/GFS IS CONSISTENT WITH LIFTING THE BOUNDARY THIS
EVENING...BUT THINK COVERAGE OF STORMS WILL BE ISOLD WITH LOSS OF
DAYTIME HEATING. MCS TRAIN ALSO LOOKS LIKE IT WILL STAY JUST NORTH
OF THE CWA. WILL KEEP CHANCE OF STORMS GOING OVER THE ERN HALF OF
THE CWA ON WEDNESDAY INTO THURSDAY WHICH THE NAM/GFS HAVE BEEN
CONSISTENT IN DEPICTING A WEAK BOUNDARY THAT WILL LIKE UNDER SOME
WEAK ASCENT PROVIDED BY A SHORTWAVE TROUGH ROUNDING THE TOP OF THE
RIDGE. THE LACK OF DEEP SHEAR SHOULD LIMIT SEVERE POTENTIAL...BUT
THE EXTREME INSTABILITY...PWATS AROUND 2.2 INCHES AND DEEP WARM
CLOUD LAYERS SHOULD CAUSE THESE STORMS TO BE EFFICIENT RAIN
PRODUCERS.
GFS/ECMWF HAVE GOOD CONTINUITY DEPICTING A FRONT MOVING THROUGH
MO/IL ON SATURDAY IN RESPONSE TO A STRONG SHORTWAVE TROUGH THAT IS
ROTATING THROUGH THE UPPER MIDWEST/GREAT LAKES ON THE SOUTH SIDE OF
AN INTENSE CANADIAN VORTEX. EXPECT STORMS ALONG THE FRONT FRIDAY
NIGHT/SATURDAY...AND THEN DRY INTO EARLY NEXT WEEK AS A STRONG
SURFACE HIGH BUILDS DOWN. THIS FRONT WILL BRING AN END TO THE
INTENSE HEAT AS TEMPS FALL BACK CLOSER TO NORMAL VALUES GIVEN
850MB TEMPS WILL DROP FROM AROUND 20C ON SATURDAY TO AROUND 16C ON
MONDAY AND TUESDAY.
BRITT
&&
.AVIATION...
/647 PM CDT TUE AUG 10 2010/
ROBUST AFTERNOON CONVECTION HAS REALLY DIMINISHED OVER THE LAST 60
MINUTES OR SO...AND BASED ON LATEST RADAR TRENDS TSRA THREAT
SHOULD BE LIMITED TO UIN AREA FOR THE NEXT HOUR OR SO.
OTHERWISE...FORECAST ECHOES SENSIBLE WX TRENDS FROM THE PAST 24
HOURS...WITH JUST A FEW MID CLOUDS OVERNIGHT GIVING WAY TO
SCATTERED CU AND HIT AND MISS CBS BY WED AFTERNOON. EXCEPTION IS
AT UIN...WHERE FORECAST HINTS THAT OVERNIGHT CONVECTION ROLLING
THROUGH IA MAY BRUSH THIS AREA DURING THE PREDAWN HOURS.
SPECIFICS FOR KSTL...
CONVECTION OVER E CENTRAL MISSOURI ALMOST TOTALLY DISSIPATED...AND
ONLY PRECIP FOR STL WILL BE SOME LEFTOVER/RESIDUAL SHOWER
ACTIVITY DRIFTING NORTH FROM THE E OZARKS...WHICH SHOULD EITHER
DISSIPATE OR EXIT THE TAF AREA BY 02Z. JUST A FEW MID CLOUDS ARE
ANTICIPATED THE REST OF THE NIGHT...AND SINCE MOST OF THE RAINFALL HAS
MISSED STL SO FAR DID NO INCLUDE ANY VSBY RESTRICTION FOR FOG OR
HAZE. HOWEVER...WITH THE LIGHT RAIN THIS EVENING WILL NEED TO
KEEP AN EYE ON THIS FOR THE 03/06Z UPDATES. OTHERWISE...FORECAST
SOUNDINGS INDICATE THAT CU SHOULD REDEVELOP BY OR SHORTLY AFTER
MIDDAY WED...WITH SPOTTY AFTERNOON CONVECTION DOTTING AREA ONCE AGAIN.
TRUETT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR AUDRAIN MO-
BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
GASCONADE MO-IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN
MO-MADISON MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES
MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR ADAMS IL-BOND
IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
IL.
&&
WFO LSXHazardous weather outlook, Aug 10, 3:51 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 351 PM CDT TUE AUG 10 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 351 PM CDT TUE AUG 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT DANGEROUS HEAT INDICES WILL SLOWLY FALL TO BELOW 100 DEGREES DURING THE EVENING HOURS. LOW TEMPERATURES WILL ONLY FALL TO BETWEEN 75 AND 80 DEGREES PROVIDING LITTLE RELIEF FROM THE HEAT. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT. SCATTERED THUNDERSTORMS WILL CONTINUE TO PRODUCE VERY HEAVY DOWNPOURS WHICH COULD CAUSE LOCALIZED FLOODING OF LOW LYING AREAS THROUGH EARLY EVENING. THE STRONGEST STORMS WILL ALSO BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 40 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE LIFE THREATENING HEAT WILL CONTINUE THROUGH FRIDAY EVENING WITH PEAK HEAT INDEX VALUES IN THE 105 TO 120 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. EXPECT LITTLE RELIEF FROM THE HEAT AT NIGHT AS TEMPERATURES ONLY FALL TO BETWEEN 75 AND 80 DEGREES. THE EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT UNTIL FRIDAY EVENING AT 9 PM. THERE IS A CHANCE FOR THUNDERSTORMS OVER PARTS OF THE AREA FROM WEDNESDAY THROUGH THURSDAY...AND ALSO FROM FRIDAY NIGHT INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON A LIMITED BASIS THROUGH THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Special weather statement, Aug 10, 5:00 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 500 PM CDT TUE AUG 10 2010 MOZ062-073-102245- FRANKLIN MO-WASHINGTON MO- 500 PM CDT TUE AUG 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN AND NORTHERN WASHINGTON COUNTIES UNTIL 545 PM CDT... AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF RICHWOODS...OR 10 MILES SOUTH OF ST. CLAIR...MOVING NORTH AT 5 MPH. ALSO...ANOTHER STRONG THUNDERSTORM WAS OVER ROBERTSVILLE...MOVING TO THE NORTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PINEY PARK... ST. CLAIR... VILLA RIDGE... GRAY SUMMIT... PACIFIC... PARKWAY... LONEDELL... MOSELLE... ROBERTSVILLE... CATAWISSA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BYRD
Special weather statement, Aug 10, 5:10 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 510 PM CDT TUE AUG 10 2010 ILZ096-102300- BROWN IL- 510 PM CDT TUE AUG 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWN COUNTY UNTIL 600 PM CDT... AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM ABOUT 5 MILES NORTH OF MOUNT STERLING...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RIPLEY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BYRD
Local storm report, Aug 10, 5:40 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
540 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 8 SSW PINEY PARK 38.19N 91.00W
08/10/2010 WASHINGTON MO LAW ENFORCEMENT
TREE AND POWER LINE DOWNED ALONG HIGHWAY A.
&&
BRITTLocal storm report, Aug 10, 6:45 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST WENTZVILLE 38.81N 90.86W
08/10/2010 E50 MPH ST. CHARLES MO TRAINED SPOTTER
40-50 MPH WIND GUST FROM THE SOUTHEAST
&&
TRUETTLocal storm report, Aug 10, 7:13 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
713 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG WENTZVILLE 38.81N 90.86W
08/10/2010 ST. CHARLES MO BROADCAST MEDIA
SEMI BLOWN OVER ON I-70. TIME ESTIMATED FROM RADAR.
&&
TRUETTLocal storm report, Aug 10, 8:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST CLAYTON 40.03N 90.96W
08/10/2010 E50 MPH ADAMS IL TRAINED SPOTTER
&&
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:00 PM CDT | Areal Flood Advisory | LSX | Adams, Brown | 3 hr |
| Aug 10, 8:16 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 44 min |
| Aug 11, 11:26 AM CDT | River Flood Warning | LSX | Adams | 12 days |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.